Positive definite branched continued fractions of special form

Keywords: positive definite branched continued fraction of special form, quadratic form
Published online: 2013-12-30


Research of the class of branched continued fractions of special form, whose denominators do not equal to zero, is proposed and the connection of such fraction with a certain quadratic form is established. It furnishes new opportunities for the investigation of convergence of branching continued fractions of special form.

Article metrics
PDF downloads: 96
Abstract views: 307
How to Cite
Dmytryshyn R. Positive Definite Branched Continued Fractions of Special Form. Carpathian Math. Publ. 2013, 5 (2), 225-230.

Most read articles by the same author(s)